Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 20, NWS Amarillo, TX

May 18, 2010Hansford County, Hutchinson County, Moore County, Texas

NWS Amarillo, TX issued this tornado warning at May 18, 2010, 7:14 PM CDT for Hansford County, Hutchinson County, Moore County, Texas. It was in force for 46 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2010, 7:14 PM CDT (00:14 UTC)
Expired
May 18, 2010, 8:00 PM CDT
In force
46 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX

The radar

The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:18 PM CDTHAIL 2.7511 Nw Stinnett, TX
May 18, 7:30 PM CDTHAIL 111 W Stinnett, TX
May 18, 7:30 PM CDTHAIL 119 E Dumas, TX
May 18, 7:33 PM CDTHAIL 0.884 W Pringle, TX
May 18, 7:37 PM CDTHAIL 1.759 Nw Stinnett, TX
May 18, 7:40 PM CDTHAIL 1.753 Ssw Pringle, TX
May 18, 7:41 PM CDTHAIL 0.885 N Stinnett, TX
May 18, 7:44 PM CDTTORNADO3 Nw Stinnett, TXTORNADO REMAINED ON THE GROUND FOR APPROXIMATELY 6 MILES. REP0RTED BY VORTEX2 AND SEVERAL SPOTTERS AND CHASERS.
May 18, 7:44 PM CDTTORNADO3 Ssw Pringle, TXTORNADO REMAINED ON THE GROUND FOR APPROXIMATELY 6 MILES TO THE NORTHWEST OF STINNETT. REPORTED BY VORTEX2 AND SEVERAL SPOTTERS AND CHASERS. CONSIDERABLE DAMAGE WAS FOUND TO A RESIDENCE ON CR J BETWEEN CR 8 AND CR 9 NEAR WHERE THE TORNADO TOUCHED DOWN. THIS TO
May 18, 7:44 PM CDTTORNADO7 Nw Stinnett, TX
May 18, 7:56 PM CDTHAIL 2.758 N Stinnett, TX
May 18, 8:00 PM CDTHAIL 29 N Stinnett, TX
May 18, 8:03 PM CDTHAIL 1.755 N Stinnett, TXHAIL IS 6 INCHES DEEP.
May 18, 8:05 PM CDTHAIL 2.756 N Stinnett, TXALL WINDOWS IN HOUSE BROKEN. WINDOWS ON VEHICLES BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
2.8
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WFUS54 KAMA 190014
TORAMA
TXC195-233-341-190100-
/O.NEW.KAMA.TO.W.0020.100519T0014Z-100519T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
714 PM CDT TUE MAY 18 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS.
  WESTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 800 PM CDT

* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 14 MILES WEST OF
  STINNETT...OR ABOUT 15 MILES EAST OF DUMAS...MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE STINNETT...
  PRINGLE AND MORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3619 10128 3572 10126 3581 10181 3598 10180
TIME...MOT...LOC 0014Z 271DEG 21KT 3586 10168

$$

LG
4 follow-up statements
945 
WWUS54 KAMA 190023
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
723 PM CDT TUE MAY 18 2010

TXC195-233-341-190100-
/O.CON.KAMA.TO.W.0020.000000T0000Z-100519T0100Z/
HANSFORD TX-HUTCHINSON TX-MOORE TX-
723 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MOORE...WESTERN HUTCHINSON AND SOUTHWESTERN HANSFORD
COUNTIES...

AT 717 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO WAS 
LOCATED 13 MILES WEST OF STINNETT...OR ABOUT 17 MILES EAST OF 
DUMAS...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STINNETT...
  PRINGLE...
  MORSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3580 10177 3598 10180 3619 10128 3572 10126
TIME...MOT...LOC 0022Z 271DEG 21KT 3586 10162

$$

LG
925 
WWUS54 KAMA 190034
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
734 PM CDT TUE MAY 18 2010

TXC195-233-341-190100-
/O.CON.KAMA.TO.W.0020.000000T0000Z-100519T0100Z/
HANSFORD TX-HUTCHINSON TX-MOORE TX-
734 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MOORE...WESTERN HUTCHINSON AND SOUTHWESTERN HANSFORD
COUNTIES...

AT 731 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO WAS 
LOCATED 10 MILES WEST OF STINNETT...OR ABOUT 18 MILES NORTHWEST OF 
BORGER...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STINNETT...
  PRINGLE...
  MORSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3578 10163 3599 10179 3619 10128 3572 10126
TIME...MOT...LOC 0033Z 270DEG 18KT 3586 10160

$$

LG
561 
WWUS54 KAMA 190043
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
743 PM CDT TUE MAY 18 2010

TXC195-233-341-190100-
/O.CON.KAMA.TO.W.0020.000000T0000Z-100519T0100Z/
HANSFORD TX-HUTCHINSON TX-MOORE TX-
743 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MOORE...WESTERN HUTCHINSON AND SOUTHWESTERN HANSFORD
COUNTIES...

AT 740 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO WAS 
LOCATED NEAR STINNETT...OR ABOUT 15 MILES NORTHWEST OF 
BORGER...MOVING EAST AT 20 MPH. AT 737 PM CDT...GOLF BALL SIZE HAIL 
WAS REPORTED WITH THIS STORM 9 MILES NORTHWEST OF STINNETT.

* LOCATIONS IMPACTED INCLUDE...
  STINNETT...
  PRINGLE...
  MORSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES...MOVE TO 
SHELTER NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3577 10158 3599 10178 3619 10128 3572 10126
TIME...MOT...LOC 0041Z 270DEG 19KT 3585 10150

$$

LG
221 
WWUS54 KAMA 190047
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
747 PM CDT TUE MAY 18 2010

TXC195-233-341-190100-
/O.CON.KAMA.TO.W.0020.000000T0000Z-100519T0100Z/
HANSFORD TX-HUTCHINSON TX-MOORE TX-
747 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MOORE...WESTERN HUTCHINSON AND SOUTHWESTERN HANSFORD
COUNTIES...

AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADO.  THIS TORNADO WAS LOCATED NEAR
STINNETT...OR ABOUT 14 MILES NORTH OF BORGER...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STINNETT...
  PRINGLE...
  MORSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3577 10158 3599 10178 3619 10128 3572 10126
TIME...MOT...LOC 0047Z 270DEG 19KT 3585 10146

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:26 PM CDT, 48 minutes earlier.

Area forecast discussion, May 18, 6:26 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT TUE MAY 18 2010

.AVIATION...
0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN
FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D
RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN
SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS
TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE
POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA.
PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS
DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED.
FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN
COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS
THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE
PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE
EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY
THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START
TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS
VEERING TO THE W-NW BY 19-20Z.

CLK

&&

.PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/

DISCUSSION...
TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT.
PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS
EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED
FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING.

FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL
SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK
BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN
ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE
SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW...
DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND
HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO
CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN
SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS
WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF
OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP.

DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY.

ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN
US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON
ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW
CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING
DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO.
AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE
FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING
WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED
INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE
THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL
AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS
CLOSER.

OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS
MADE TO THE GRIDS.

ANDRADE

FIRE WEATHER...
NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY
DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/05
Hazardous weather outlook, May 18, 3:55 PM CDT, 3 hours 19 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT TUE MAY 18 2010

OKZ001>003-TXZ001>020-191100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
355 PM CDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THROUGH TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...
ISOLATED TORNADOES MAY ALSO BE POSSIBLE THIS AFTERNOON AND EVENING.
AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES UNTIL 11 PM THIS EVENING.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO
SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP
MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND
WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON
WEDNESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE FAR EASTERN PANHANDLES.

In the hours before

Local storm report, May 18, 6:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             1 W DUMAS               35.86N 101.98W
05/18/2010  E1.75 INCH       MOORE              TX   PUBLIC

&&

EVENT NUMBER AMA1000433

MAD
Local storm report, May 18, 6:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             1 NE DUMAS              35.87N 101.95W
05/18/2010  E1.50 INCH       MOORE              TX   PUBLIC

&&

EVENT NUMBER AMA1000434

MAD
Local storm report, May 18, 6:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             DUMAS                   35.86N 101.97W
05/18/2010  E2.00 INCH       MOORE              TX   TRAINED SPOTTER

            VORTEX 2 REPORT.

&&

EVENT NUMBER AMA1000435

CLK
Local storm report, May 18, 6:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TORNADO          2 E DUMAS               35.86N 101.93W
05/18/2010                   MOORE              TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000436

ERA
Special weather statement, May 18, 6:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
649 PM CDT TUE MAY 18 2010

OKZ001-002-190015-
CIMARRON OK-TEXAS OK-
649 PM CDT TUE MAY 18 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR TEXAS AND CIMARRON
COUNTIES.

AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 6 MILES EAST OF KEYES...MOVING NORTHEAST AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

CLK
Local storm report, May 18, 7:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
700 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             3 NE DUMAS              35.89N 101.93W
05/18/2010  E1.25 INCH       MOORE              TX   PUBLIC

&&

EVENT NUMBER AMA1000437

MAD

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:51 PM CDTTornado WarningAMAHansford, Hutchinson, Moore, Roberts39 min
May 18, 8:03 PM CDTSevere Thunderstorm WarningAMADallam, Hartley57 min
May 18, 8:29 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts91 min
May 18, 8:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman88 min
May 18, 8:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 9:21 PM CDTTornado WarningAMAHutchinson, Roberts39 min
May 18, 9:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 10:00 PM CDTTornado WarningAMAHemphill, Roberts45 min
May 18, 10:40 PM CDTTornado WarningAMADallam, Hansford, Sherman65 min
May 18, 10:41 PM CDTTornado WarningAMAHemphill, Roberts64 min
May 18, 11:40 PM CDTTornado WarningAMAHansford, Ochiltree, Sherman65 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb80 min
May 19, 12:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman87 min
May 19, 12:51 AM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree, Sherman54 min
May 19, 1:34 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts86 min
May 19, 1:54 AM CDTSevere Thunderstorm WarningAMADallam66 min
May 19, 2:02 AM CDTTornado WarningAMAHansford, Hutchinson, Moore, Sherman28 min
May 19, 2:24 AM CDTTornado WarningAMAHansford, Hutchinson36 min
May 19, 2:31 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree59 min
May 19, 2:51 AM CDTSevere Thunderstorm WarningAMAOchiltree54 min
May 19, 2:53 AM CDTTornado WarningAMAHansford, Hutchinson, Ochiltree, Roberts37 min
May 19, 3:22 AM CDTTornado WarningAMAOchiltree, Roberts38 min
May 19, 3:30 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree60 min
May 19, 3:52 AM CDTTornado WarningAMAHemphill, Lipscomb, Ochiltree, Roberts38 min
May 19, 4:26 AM CDTTornado WarningAMAHemphill, Lipscomb34 min
May 19, 10:07 AM CDTAreal Flood AdvisoryAMAMoore6 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.